# SDR ASAA0956849

- Difficulty date: October 21, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 10,224 hours, 3,031 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004567
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 9,186 hours, 4,089 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 DRIVE LIGHT NOT ILLUMINATED.  REPLACED NR 1 ENG IDG PER AMM TASK 24 11 11 000 801 AND 24 11 11 400 801.  OPS CHECK GOOD PER AMM TASK 24 11 00 700 802.
